# SDR CALA9900863

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12080
- Make and model: Doug DC-10-30
- Aircraft serial: 47981
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: NSL605111
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK ON INNER LIP OF NR 3 ENGINE INTAKE COWL.  THE COWL WAS REPAIRED IAW MM 71-11-00 AND SRM 54-11-00.
